MAUDE Adverse Event Report: BIOMET 3I BELLATEK HYBRID BAR 6 IMPLANTS; DENTAL BAR

BIOMET 3I BELLATEK HYBRID BAR 6 IMPLANTS; DENTAL BAR
Model Number CSHY06
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bar broke where the screw access hole is ¿ as they were adjusting the overlay acrylic.New bar is going to be made.Bar will return after new bar is fabricated.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age and date of birth unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.B3: date of event unknown / not provided.E1: last name unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) cshy06, bellatek® hybrid bar 6 implants for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 8816220-1.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.A lot specific complaint history review is not conducted for psp complaints.Patient specific products have a unique one time use lot number.Therefore, a lot specific history search for this complaint is not performed.The customer did not submit images for the reported event.Digital design files were reviewed.Since a remake bar had been completed at the time of this investigation, the original design was compared to the remake (image i).Slight differences in design were observed.The approved drawings from the dhrs were also compared and a reduction of 1.3mm had been made on the upper right distal extension (image ii).However, the original design was within acceptable parameters of the maximum allowed distal extension.Based on the investigation and risk management file review as per project 743 rev.09/rm-00057-haz rev.09, the most likely root cause determined from the investigation was distal extension too long, bar span between cylinders too long.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BELLATEK HYBRID BAR 6 IMPLANTS
Common Device Name
DENTAL BAR
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key17137282
Report Number0001038806-2023-01168
Device Sequence Number14435447
Product Code NHA
UDI-Device Identifier00844868001690
UDI-Public(01)00844868001690(17)330415(10)8816220-1
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K080864
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCSHY06
Device Catalogue NumberCSHY06
Device Lot Number8816220-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer05/26/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic